Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have aniud but i m having pregnancy like symptoms. What may be the reason ?

hi ,i have aniud but i m having pregnancy like symptoms from las tfew days. nausea .light headed ,lost of appetite,and from last three ays i m having jelly like vaginal discharge ,dont know whats happening any help plz
Asked On : Wed, 14 Sep 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,Sania,thanks for query.Normally once IUD is in place pregnancy is not possible.Accidents do happen,but your symptoms are suggestive of some infection related to your private parts.Please visit a gynecologist and get it evaluated properly.Take some analgesics for pain in meantime,take light diet and more of fluids.
wishing you good health.
Answered: Wed, 14 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor